# SDR DL767991807

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114DL
- Make and model: Boeing 767232
- Aircraft serial: 22226
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indicator
- Condition: Failed
- Location: Le Flaps
- Component: 215016001
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON FLAP EXTENSION THE LEFT INDICATOR SHOWED A SPLIT WITH THE RIGHT.  CYCLED BACK TO ZERO.  FLAP INDICATOR FOLLOWED L/E DISAGREE ON EICAS.  NORMAL CONTROL OF AIRCRAFT.  REPLACED INDICATOR.
